# SDR SWAA2023040412507

- Difficulty date: March 5, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - CORROSION ON ANGLE BS 787+2 RBL 28<[01] REMOVED ANGLE FROM AFT CARGO BAY BS 787+2 RBL 28 (P/N 146A8323-10) IAW SRM 51-40-02.;[02] THIS PART DOES NOT HAVE ALLOWABLE DAMAGE LIMITS; IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9.;[03] VERIFIED CORRECTIVE ACTION 2.;[04] RECEIVED; LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-05-0G-0 AND DWG 146A8320.  OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 4;[06] OK TO INSTALL NEW ANGLE;[07] INSTALLED ANGLE AT 787+2 RBL 28 IAW SRM 51-40-02-0G-0 AND DWG 146A8320.;[08] VERIFIED CORRECTIVE ACTION 7.;[09] UPDATE  VERIFIED CORRECTIVE ACTIONS 7 AND MEASUREMENT TABLE.
